# SDR 98ZZZX4587

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2624R
- Make and model: Cessna 182K
- Aircraft serial: 18258324
- System (JASC): 3242 · Brake
- Part: Line
- Part number: 070009954
- Condition: Cracked
- Location: Mlg
- Part time: 1,710 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ALUMINUM BRAKE LINE CRACKED AT THE HOSE CLAMP.  TIME-IN SERVICE ESTIMATED TO BE 31 YEARS.  BRAKE FAILED WHILE LANDING.
